Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 182, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 24, 2014, 3:49 PM CDT for Palo Pinto County, Parker County, Texas. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2014, 3:49 PM CDT (20:49 UTC)
- Expired
- Jun 24, 2014, 4:45 PM CDT
- In force
- 56 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Palo Pinto County, TX, Parker County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 72 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 852 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1060 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
297
WUUS54 KFWD 242049
SVRFWD
TXC363-367-242145-
/O.NEW.KFWD.SV.W.0182.140624T2049Z-140624T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN PALO PINTO COUNTY IN NORTH CENTRAL TEXAS...
NORTHERN PARKER COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 350 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHWEST OF MINERAL WELLS STATE PARK...MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MINERAL WELLS STATE PARK AROUND 405 PM...
POOLVILLE AROUND 435 PM...
SPRINGTOWN AROUND 445 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3300 9820 3300 9773 3299 9764 3279 9765
3286 9821
TIME...MOT...LOC 2050Z 272DEG 15KT 3295 9809
$$2 follow-up statements
050
WWUS54 KFWD 242108
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT TUE JUN 24 2014
TXC363-367-242145-
/O.CON.KFWD.SV.W.0182.000000T0000Z-140624T2145Z/
PALO PINTO TX-PARKER TX-
408 PM CDT TUE JUN 24 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHERN PARKER AND NORTHEASTERN PALO PINTO COUNTIES...
AT 408 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 8 MILES NORTH OF MINERAL WELLS STATE PARK...MOVING EAST AT
15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
POOLVILLE AROUND 435 PM CDT...
SPRINGTOWN AROUND 445 PM CDT...
LAT...LON 3300 9820 3300 9773 3299 9764 3279 9765
3286 9821
TIME...MOT...LOC 2108Z 272DEG 15KT 3295 9800
$$322
WWUS54 KFWD 242139
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 PM CDT TUE JUN 24 2014
TXC363-367-242149-
/O.EXP.KFWD.SV.W.0182.000000T0000Z-140624T2145Z/
PALO PINTO TX-PARKER TX-
439 PM CDT TUE JUN 24 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PARKER AND
NORTHEASTERN PALO PINTO COUNTIES EXPIRES AT 445 PM CDT...
AT 439 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
LAT...LON 3300 9820 3300 9773 3299 9764 3279 9765
3286 9821
TIME...MOT...LOC 2139Z 272DEG 15KT 3295 9785
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 3:37 PM CDT, 12 minutes earlier.
Area forecast discussion, Jun 24, 3:37 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 337 PM CDT TUE JUN 24 2014 .DISCUSSION... A MCS THAT WAS IN THE TEXAS PANHANDLE THIS MORNING HAS FINALLY ARRIVED IN NORTH TEXAS...MOVING EAST INTO THE NORTHWESTERN COUNTIES OF THE CWA. THESE STORMS POSE A SEVERE WIND...HEAVY RAINFALL...AND FREQUENT LIGHTNING THREAT WITH POSSIBLY SOME SMALL HAIL AS WELL. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE ALSO DEVELOPING ALONG AND SOUTH OF A BOUNDARY/STATIONARY FRONT THAT LIES NEAR A LINE FROM EMORY TO DFW TO GRAHAM. THE STORMS AHEAD OF THE MCS ARE QUICKLY GROWING TALL DUE TO THE LARGE CAPE VALUES UP TO 3500 J/KG IN PLACE ACROSS THE REGION. MULTIPLE OUTFLOW BOUNDARIES CAN BE SEEN ON RADAR EMANATING AWAY FROM THE STORMS AND THESE STORMS WILL CONTINUE TO POSE A MICROBURST/DOWNBURST THREAT THROUGH THE EVENING HOURS. A THIRD FEATURE OF INTEREST IS THE VERY PROMINENT SEA BREEZE MOVING INTO THE SOUTHERN COUNTIES OF THE CWA. NUMEROUS SHOWERS AND THUNDERSTORMS ARE OCCURRING BEHIND THIS BOUNDARY AND WILL CONTINUE TO DEVELOP THROUGH THE EVENING HOURS. GUSTY WINDS MAY OCCUR WITH THE SEA BREEZE AND POSSIBLY WITH A FEW OF THE STORMS BEHIND THE SEA BREEZE ALONG WITH HEAVY RAINFALL AND FREQUENT LIGHTNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. MOST OF THE ACTIVITY IS EXPECTED TO DIMINISH WITH SUNSET THIS EVENING AND A RELATIVELY QUIET OVERNIGHT PERIOD IS EXPECTED. THE MODELS ARE ADVERTISING ANOTHER COMPLEX OF STORMS DEVELOPING IN THE CENTRAL PLAINS TONIGHT...MOVING SOUTHEAST TOWARDS THE REGION TOMORROW MORNING. HOWEVER...THE COMPLEX OF STORMS OCCURRING OVER THE REGION NOW WILL LIKELY STABILIZE THE ATMOSPHERE TONIGHT CAUSING THE OVERNIGHT COMPLEX TO WEAKEN OR DISSIPATE BEFORE REACHING THE REGION. HOWEVER...WE WILL HAVE TO MONITOR THE EVOLUTION AND TRACK OF THE OVERNIGHT MCS AGAIN FOR ANY IMPACTS TO NORTH TEXAS WEDNESDAY MORNING. OTHERWISE...EXPECT ADDITIONAL ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS AGAIN WEDNESDAY AFTERNOON AND EVENING. THIS SAME TREND WILL CONTINUE FOR THE NEXT SEVERAL DAYS AS WE KEEP A WEAK TROUGHING PATTERN OVER THE REGION THROUGH THE WEEKEND. THE BEST RAIN CHANCES WILL BE IN THE MID TO LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. A FEW STRONG TO MARGINALLY SEVERE STORMS WILL BE POSSIBLE WITH MOSTLY A GUSTY WIND AND HEAVY RAIN THREAT. PREVIOUSLY THE MODELS WERE ADVERTISING THE UPPER LEVEL RIDGE BUILDING IN FROM THE WEST BY THE WEEKEND BUT MOST OF THE MODELS ARE CONSISTENT IN HOLDING OFF THE RIDGE UNTIL EARLY NEXT WEEK. THEREFORE...ADDED LOW POPS OVER THE REGION THROUGH THE WEEKEND WITH THE HIGHEST POPS OVER THE EASTERN HALF OF THE REGION WHERE THE WEAK UPPER LEVEL TROUGHING WILL STALL AND DEEP ATMOSPHERIC MOISTURE WILL BE HIGHEST. HOWEVER...IN THIS TYPE OF WEATHER PATTERN...CHANGES TO THE FORECAST POPS AND TEMPS CAN BE EXPECTED EACH DAY AS TRENDS THROUGH THE DAYTIME AND OVERNIGHT HOURS WILL CONTINUE TO HAVE AN IMPACT ON THE NEXT 24 HOUR PERIOD. FOR TEMPERATURES...PERSISTENCE WILL PREVAIL THROUGH THE WEEKEND WITH HIGHS GENERALLY IN THE UPPER 80S TO LOWER 90S. OF COURSE AREAS THAT RECEIVE RAIN EACH AFTERNOON MAY HAVE AFTERNOON HIGHS ONLY IN THE LOWER TO MID 80S. THE WARMEST TEMPERATURES WILL OCCUR OVER OUR WESTERN COUNTIES. WITH THE UPPER LEVEL RIDGE POSSIBLY STARTING TO BUILD IN EARLY NEXT WEEK...SLOWLY WARMED TEMPERATURES ACROSS THE REGION INTO THE MID TO UPPER 90S BY TUESDAY. 82/JLD && .AVIATION... /ISSUED 235 PM CDT TUE JUN 24 2014/ STORMS APPEAR TO BE DEVELOPING OVER METROPLEX WHERE OLD FRONTAL BOUNDARY IS LAYING. MCS/MCV APPROACHING FROM THE WEST WILL PROVIDE LIFT AND THUS CONVECTION IS DEVELOPING WELL AHEAD OF MCS. HAVE ALREADY UPDATED TAFS TO INCLUDE VCTS FOR THE REST OF THIS AFTERNOON AND TO BUMP TEMPO TIMING UP 2 HOURS FROM 22-0Z/5PM TO 7PM AS MOST LIKELY STORM WINDOW...BUT CELLS THAT DEVELOP OVERHEAD AN AIRPORT WILL RESULT IN TSRA BEFORE THAT TEMPO WINDOW SO FURTHER AMENDMENTS LIKELY BASED ON TRENDS. TR.92 .../PREVIOUS AVIATION DISCUSSION/... MAIN CONCERN IS CONVECTIVE POTENTIAL OVER THE REGION THIS AFTERNOON AND EVENING...AND UNFORTUNATELY NO GOOD MODEL GUIDANCE TO RELY ON FOR THIS FORECAST AS THEY ARE NOT IDENTIFYING WITH THE CURRENT MCS/MCV BETWEEN LUBBOCK AND ABILENE. THIS SYSTEM WILL CONTINUE TO MOVE SOUTHEAST ROUGHLY PARALLEL/ALONG AN OLD FRONTAL BOUNDARY WHERE AN AXIS OF HIGH INSTABILITY RESIDES. IN ADDITION...SCATTERED SHOWERS AND STORMS WILL POP-UP DURING THE AFTERNOON WITHIN THIS INSTABILITY AXIS. ALREADY SOME OF THIS CONVECTION IS BUILDING UP SOUTHWEST AND SOUTH OF THE METROPLEX...AND THIS TREND SHOULD CONTINUE WITH FURTHER HEATING AND INCREASING LIFT AHEAD OF THE MCS/MCV TO THE WEST. ESSENTIALLY THERE IS PRETTY HIGH CONFIDENCE THAT STORMS WILL AFFECT THE REGION SOUTH OF THE METROPLEX THIS AFTERNOON AND EVENING...BUT IT IS A MORE DIFFICULT CALL TO DETERMINE WHETHER THE STORMS WILL EXTEND AS FAR NORTH INTO THE METROPLEX TAF SITES. GIVEN THE HIGH AMOUNTS OF UNCAPPED INSTABILITY ALREADY IN PLACE ACROSS THE METROPLEX...IT IS BEST TO CONTINUE A VCTS FORECAST STARTING AT 21-22Z FOR ANY POP-UP STORMS THAT MAY DEVELOP IN THE VICINITY WITH DAYTIME HEATING. CONFIDENCE HAS INCREASED THAT THE MCS TO THE NW WILL HOLD TOGETHER AND REACH THE METROPLEX IN THE 23-02Z WINDOW THIS EVENING FOR INCLUSION OF A TEMPO TSRA THEN. AT WACO CONFIDENCE IS HIGHER THAT MCS WILL REACH THE AREA AROUND 01-03Z AND A TEMPO TSRA IS INDICATED THERE. WILL CONTINUE TO MONITOR LATEST CONVECTIVE TRENDS AND UPDATE AS NECESSARY. OTHERWISE OUTSIDE OF STORMS...VFR WILL PREVAIL WITH LIGHT SOUTH WINDS. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 74 91 75 89 74 / 80 30 20 30 10 WACO, TX 73 90 74 88 73 / 50 40 20 30 10 PARIS, TX 72 88 72 87 72 / 40 40 20 40 20 DENTON, TX 72 90 73 89 73 / 80 30 20 30 10 MCKINNEY, TX 71 90 74 88 73 / 80 30 20 30 20 DALLAS, TX 75 91 75 89 74 / 80 30 20 30 20 TERRELL, TX 73 92 76 89 75 / 50 40 20 40 20 CORSICANA, TX 72 89 74 88 74 / 40 40 20 40 20 TEMPLE, TX 72 90 74 88 73 / 50 40 20 30 20 MINERAL WELLS, TX 71 90 73 89 72 / 70 30 20 20 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 92/82
Hazardous weather outlook, Jun 24, 3:16 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 316 PM CDT TUE JUN 24 2014 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251145- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 316 PM CDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS ARE FORECAST ACROSS MOST OF NORTH TEXAS THROUGH THIS EVENING. SOME STORMS MAY BECOME BRIEFLY SEVERE AND PRODUCE DAMAGING WIND GUSTS. OTHERWISE LOCALLY HEAVY RAIN...AND FREQUENT LIGHTNING CAN BE EXPECTED IN ALL OF THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SCATTERED THUNDERSTORMS WILL CONTINUE OVER THE AREA THROUGH THURSDAY. LOW CHANCES OF MAINLY AFTERNOON THUNDERSTORMS WILL REMAIN IN THE FORECAST FRIDAY THOUGH SUNDAY. CLOUD TO GROUND LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 24, 3:13 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
313 PM CDT TUE JUN 24 2014
TXZ129-242045-
EASTLAND TX-
313 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN EASTLAND COUNTY
AT 312 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
OUTFLOW BOUNDARY MOVING THROUGH THE WESTERN PART OF THE COUNTY AND
MOVING SOUTHEAST AT 25 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE CISCO...EASTLAND AND RANGER.
WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.
LAT...LON 3251 9911 3252 9848 3250 9848 3236 9860
3212 9912
TIME...MOT...LOC 2012Z 295DEG 21KT 3244 9895Special weather statement, Jun 24, 3:24 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT TUE JUN 24 2014
TXZ100-101-242130-
JACK TX-YOUNG TX-
324 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHWESTERN JACK COUNTY
NORTHEASTERN YOUNG COUNTY
AT 324 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES EAST OF
OLNEY TO 10 MILES EAST OF GRAHAM TO 15 MILES NORTHWEST OF MINERAL
WELLS...MOVING EAST AT 10 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...JACKSBORO AND
OLNEY.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3341 9842 3346 9842 3347 9828 3300 9792
3301 9842 3316 9843 3310 9864 3339 9885
TIME...MOT...LOC 2024Z 270DEG 9KT 3336 9847 3312 9839
3301 9822Special weather statement, Jun 24, 3:35 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT TUE JUN 24 2014
TXZ116-117-130-131-242100-
ERATH TX-HOOD TX-PALO PINTO TX-PARKER TX-
335 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL ERATH COUNTY
NORTHWESTERN HOOD COUNTY
SOUTHEASTERN PALO PINTO COUNTY
SOUTHWESTERN PARKER COUNTY
AT 334 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SEVERAL STRONG THUNDERSTORMS OCCURRING ABOUT 18 MILES NORTH THROUGH
NORTHEAST OF STEPHENVILLE...AND AROUND LIPAN...MOVING NORTHEAST AT
10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE LIPAN AND MORGAN MILL.
VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.
LAT...LON 3270 9820 3274 9797 3243 9784 3229 9819
3249 9831
TIME...MOT...LOC 2034Z 232DEG 9KT 3247 9809Special weather statement, Jun 24, 3:41 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
341 PM CDT TUE JUN 24 2014
TXZ116-117-242145-
PALO PINTO TX-PARKER TX-
341 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN PALO PINTO COUNTY
WESTERN PARKER COUNTY
AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST
OF MINERAL WELLS TO 5 MILES WEST OF MINERAL WELLS TO 17 MILES
SOUTHWEST OF MINERAL WELLS...MOVING EAST AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE GRAFORD...MINERAL WELLS...
COOL...WEATHERFORD...POOLVILLE AND MINERAL WELLS STATE PARK.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED
HAIL...AND WIND GUSTS TO BETWEE 40 AND 50 MPH CAN BE EXPECTED FROM
THESE STORMS.
HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3300 9831 3300 9774 3256 9775 3256 9806
3251 9807 3251 9831
TIME...MOT...LOC 2041Z 270DEG 15KT 3300 9820 3283 9813
3267 9828Special weather statement, Jun 24, 3:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
344 PM CDT TUE JUN 24 2014
TXZ129-130-141-242115-
EASTLAND TX-ERATH TX-COMANCHE TX-
344 PM CDT TUE JUN 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN COMANCHE COUNTY
EASTERN EASTLAND COUNTY
NORTHWESTERN ERATH COUNTY
AT 342 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
OUTFLOW BOUNDARY WITH STRONG WINDS MOVING SOUTHEAST AT 30 MPH ACROSS
THE SOUTHEAST EASTLAND COUNTY...AND INTO WESTERN ERATH AND NORTHWEST
COMANCHE COUNTIES.
CITIES IN THE PATH OF THIS STORM INCLUDE GORMAN...RISING STAR AND
HUCKABAY.
WIND GUSTS TO 45 MPH ARE LIKELY WITH THIS OUTFLOW BOUNDARY.
LAT...LON 3252 9853 3251 9849 3231 9825 3193 9882
3207 9893 3207 9909 3209 9911
TIME...MOT...LOC 2042Z 311DEG 25KT 3223 9877Local storm report, Jun 24, 3:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
349 PM CDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND GST ARLINGTON 32.73N 97.12W
06/24/2014 M60 MPH TARRANT TX OFFICIAL NWS OBS
KGKY ASOS MEASURED A 52 KT WINDThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 2:21 PM CDT | Special Weather Statement | FWD | Dallas | 24 min |
| Jun 24, 2:37 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 35 min |
| Jun 24, 2:41 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 24, 2:42 PM CDT | Special Weather Statement | FWD | Young | 33 min |
| Jun 24, 2:45 PM CDT | Special Weather Statement | FWD | Somervell | 30 min |
| Jun 24, 2:46 PM CDT | Special Weather Statement | FWD | Palo Pinto | 29 min |
| Jun 24, 2:51 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens, Young | 54 min |
| Jun 24, 3:13 PM CDT | Special Weather Statement | FWD | Eastland | 32 min |
| Jun 24, 3:18 PM CDT | Areal Flood Advisory | FWD | Dallas | 117 min |
| Jun 24, 3:22 PM CDT | Areal Flood Advisory | FWD | Bosque | 3 hr |
| Jun 24, 3:24 PM CDT | Special Weather Statement | FWD | Jack, Young | 66 min |
| Jun 24, 3:28 PM CDT | Areal Flood Advisory | FWD | Palo Pinto, Stephens, Young | 2 hr |
| Jun 24, 3:35 PM CDT | Special Weather Statement | FWD | Hood | 25 min |
| Jun 24, 3:41 PM CDT | Special Weather Statement | FWD | Parker | 64 min |
| Jun 24, 3:44 PM CDT | Special Weather Statement | FWD | Eastland | 31 min |
| Jun 24, 3:46 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 59 min |
| Jun 24, 3:48 PM CDT | Severe Thunderstorm Warning | FWD | Bosque | 57 min |
| Jun 24, 4:01 PM CDT | Special Weather Statement | FWD | Van Zandt | 29 min |
| Jun 24, 4:12 PM CDT | Special Weather Statement | FWD | Parker | 33 min |
| Jun 24, 4:17 PM CDT | Areal Flood Advisory | FWD | Tarrant | 58 min |
| Jun 24, 4:19 PM CDT | Special Weather Statement | FWD | Tarrant | 26 min |
| Jun 24, 4:23 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Jun 24, 4:28 PM CDT | Areal Flood Advisory | FWD | Palo Pinto | 3 hr |
| Jun 24, 4:32 PM CDT | Special Weather Statement | FWD | Hill | 28 min |
| Jun 24, 4:34 PM CDT | Flash Flood Warning | FWD | Tarrant | 116 min |
| Jun 24, 4:37 PM CDT | Special Weather Statement | FWD | Van Zandt | 23 min |
| Jun 24, 4:42 PM CDT | Special Weather Statement | FWD | Hill | 33 min |
| Jun 24, 4:47 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 58 min |
| Jun 24, 5:12 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 40 min |
| Jun 24, 5:17 PM CDT | Special Weather Statement | FWD | Bell | 28 min |
| Jun 24, 5:19 PM CDT | Special Weather Statement | FWD | Hunt | 26 min |
| Jun 24, 5:24 PM CDT | Special Weather Statement | FWD | Kaufman | 36 min |
| Jun 24, 5:26 PM CDT | Special Weather Statement | FWD | Hamilton | 34 min |
| Jun 24, 5:39 PM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 2 hr |
| Jun 24, 5:58 PM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton, Tarrant | 32 min |
| Jun 24, 6:00 PM CDT | Special Weather Statement | FWD | Kaufman | 30 min |
| Jun 24, 6:13 PM CDT | Special Weather Statement | FWD | Navarro | 32 min |
| Jun 24, 6:20 PM CDT | Special Weather Statement | FWD | McLennan | 25 min |
| Jun 24, 6:26 PM CDT | Special Weather Statement | FWD | Dallas | 34 min |
| Jun 24, 6:38 PM CDT | Areal Flood Advisory | FWD | Dallas | 112 min |
| Jun 24, 6:40 PM CDT | Special Weather Statement | FWD | Ellis | 35 min |
| Jun 24, 6:53 PM CDT | Areal Flood Advisory | FWD | Ellis | 3 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.